# SDR UPS03440763

- Difficulty date: May 22, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 7075T60050IN
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT BODY MLG WW - BODY MLG I/B STRUT DOOR EXTERNAL SURFACE SKIN FOUND CRACKED AT REAR UPPER CORNER.  SKIN REPAIRED AS PER SRM 52-80-02 FIG 1.
